A

  • Abbasi, F. TABLE OF MARKS OF FINITE GROUPS [Volume 5, Issue 1, 2017, Pages 27-51]

  • Abedi, M. INTERSECTION OF ESSENTIAL IDEALS IN THE RING OF REAL-VALUED CONTINUOUS FUNCTIONS ON A FRAME [Volume 5, Issue 2, 2018, Pages 149-161]

  • Abry, M. AN INDUCTIVE FUZZY DIMENSION [Volume 5, Issue 1, 2017, Pages 15-25]

  • AGHAJARI, Z. ON p-NILPOTENCY OF FINITE GROUPS WITH SS-NORMAL SUBGROUPS [Volume 5, Issue 2, 2018, Pages 139-148]

  • Alikhani, S. TOTAL DOMINATION POLYNOMIAL OF GRAPHS FROM PRIMARY SUBGRAPHS [Volume 5, Issue 2, 2018, Pages 127-138]

  • Ansari-Toroghy, H. ON THE MAXIMAL SPECTRUM OF A MODULE [Volume 5, Issue 1, 2017, Pages 73-84]

  • Attary, M. A COVERING PROPERTY IN PRINCIPAL BUNDLES [Volume 5, Issue 2, 2018, Pages 91-98]

B

  • Bahlekeh, Abdolnaser GENERALIZED GORENSTEIN DIMENSION OVER GROUP RINGS [Volume 5, Issue 1, 2017, Pages 53-64]

  • Barzegar, H. SEQUENTIALLY COMPACT S-ACTS [Volume 5, Issue 2, 2018, Pages 111-125]

  • Borzooei, R. A. MOST RESULTS ON A-IDEALS IN MV -MODULES [Volume 5, Issue 1, 2017, Pages 1-13]

D

  • Dorbidi, H. R. SOME REMARKS ON ALMOST UNISERIAL RINGS AND MODULES [Volume 5, Issue 1, 2017, Pages 65-72]

E

  • Ebrahimpour, M. ON (n -1; n)-phi-m-PRIME AND (n -1; n)-WEAKLY PRIME SUBMODULES [Volume 5, Issue 2, 2018, Pages 99-109]

  • Estaji, A. A. INTERSECTION OF ESSENTIAL IDEALS IN THE RING OF REAL-VALUED CONTINUOUS FUNCTIONS ON A FRAME [Volume 5, Issue 2, 2018, Pages 149-161]

G

  • Ghorbani, M. TABLE OF MARKS OF FINITE GROUPS [Volume 5, Issue 1, 2017, Pages 27-51]

J

  • Jafari, N. TOTAL DOMINATION POLYNOMIAL OF GRAPHS FROM PRIMARY SUBGRAPHS [Volume 5, Issue 2, 2018, Pages 127-138]

  • Jafari, Seyed H. A NOTE ON THE COMMUTING GRAPHS OF A CONJUGACY CLASS IN SYMMETRIC GROUPS [Volume 5, Issue 1, 2017, Pages 85-90]

K

  • Kakaie, T. GENERALIZED GORENSTEIN DIMENSION OVER GROUP RINGS [Volume 5, Issue 1, 2017, Pages 53-64]

  • Karimi Feizabadi, A. Gh. INTERSECTION OF ESSENTIAL IDEALS IN THE RING OF REAL-VALUED CONTINUOUS FUNCTIONS ON A FRAME [Volume 5, Issue 2, 2018, Pages 149-161]

  • Keivani, S. ON THE MAXIMAL SPECTRUM OF A MODULE [Volume 5, Issue 1, 2017, Pages 73-84]

M

  • Mirzaee, F. ON (n -1; n)-phi-m-PRIME AND (n -1; n)-WEAKLY PRIME SUBMODULES [Volume 5, Issue 2, 2018, Pages 99-109]

  • Moniri Hamzekolaee, A. R. A GENERALIZATION OF CORETRACTABLE MODULES [Volume 5, Issue 2, 2018, Pages 163-176]

P

  • Pakdaman, A. A COVERING PROPERTY IN PRINCIPAL BUNDLES [Volume 5, Issue 2, 2018, Pages 91-98]

R

  • REZAEEZADEH, G. R. ON p-NILPOTENCY OF FINITE GROUPS WITH SS-NORMAL SUBGROUPS [Volume 5, Issue 2, 2018, Pages 139-148]

S

Z

  • Zanjani, Jafar AN INDUCTIVE FUZZY DIMENSION [Volume 5, Issue 1, 2017, Pages 15-25]